Journal of Game Theory

The Journal of Game Theory publishes original research, survey papers and short notes in game theory and its applications providing rigorous analysis and significant contributions from a methodological, conceptual or mathematical point of view. It welcomes game-oriented papers from all fields of study, including: biology; computer science, economics, engineering; management science, operations research, political science, psychology.


ICV 2015: 74.20; ICV 2016: 81.70
Editor-in-chief:
p-ISSN: 2325-0046
e-ISSN: 2325-0054
Website: http://journal.sapub.org/jgt




Current Issue  

Volume 7, Number 1, 2018
  • Articles
Two Dimensional Hotelling Model with Dirichlet Boundary Condition
Yunus Emre Ozcan, Bahriye Karaca, Veysel Ulusoy
pp. 1-6
DOI: 10.5923/j.jgt.20180701.01  1014 Views  399 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Indirect Taxation and Privatization in a Model of Government’s Tax Preference
Kangsik Choi, Min Hwan Lee
pp. 7-16
DOI: 10.5923/j.jgt.20180701.02  685 Views  247 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML
Binomial Semivalues, the Inverse Problem and the Gas Routing
Irinel Dragan
pp. 17-21
DOI: 10.5923/j.jgt.20180701.03  379 Views  224 Downloads
  Abstract   References   Full-Text PDF   Full-Text HTML